Journal article icon

Journal article

Microlocalization of rational Cherednik algebras

Abstract:
We construct a microlocalization of the rational Cherednik algebras H of type Sn. This is achieved by a quantization of the Hilbert scheme Hilbn ℂ2 of n points in ℂ2. We then prove the equivalence of the category of H -modules and that of modules over its microlocalization under certain conditions on the parameter. ©2008.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1215/00127094-2008-043

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
DUKE MATHEMATICAL JOURNAL
Volume:
144
Issue:
3
Pages:
525-573
Publication date:
2008-09-15
DOI:
ISSN:
0012-7094
Source identifiers:
26480
Language:
English
Pubs id:
pubs:26480
UUID:
uuid:15e7c286-3acd-411f-a98b-ef43ec33821d
Local pid:
pubs:26480
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP